Was Overfilled with Sculptra in Lower Face, How Can I Fix this?

Hello without proper discussion I was injected in the lower face by a reputable doctor with 1 1/2 vials of sculptra diluted 1in12. There was bad swelling which went down after 5 days to leave an overfill still there over 4 weeks later. I look terrible and imbalanced and am in a living hell. I really need to know if anyone has ever had or known an overfill to resolve itself and how long it took or had any success with extreme options like steroids as my life has come to a standstill. Many thanks.

Doctor Answers (2)

Overfill with Sculptra

+1

Don't worry, 1.5 diluted vials of Sculptra should not leave you with a dramatic "overfilled" look like you're referring to. Continue massaging as much as possible (this is very important!) With more time for the swelling to subside and the product to settle, I expect that you'll be much happier with the results. 


New York Dermatologic Surgeon
4.5 out of 5 stars 31 reviews

You should turn out fine.

+1

At four weeks very little of the effect you see would be due to the Sculptra itself. It takes longer to show very much effect.

I have personally treated many patients, sometimes using as much as four vials at one session and never had overfill.

It seems very unlikely that you will end up with overfill with only 1 1/2 vials..

Even at this late date, massage will often help.  In your lower face it is best done if you place one finger inside your mouth and others outside and do "through and through" spreading of the area where it appears too full.

Be patient, you should be fine.

Dr. Mayl

Nathan Mayl, MD
Fort Lauderdale Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.